On the Krull-Schmidt theorem with application to sheaves
Bulletin de la Société Mathématique de France, Volume 84 (1956), pp. 307-317.
@article{BSMF_1956__84__307_0,
     author = {Atiyah, Michael F.},
     title = {On the {Krull-Schmidt} theorem with application to sheaves},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {307--317},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {84},
     year = {1956},
     doi = {10.24033/bsmf.1475},
     zbl = {0072.18101},
     mrnumber = {19,172b},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1475/}
}
TY  - JOUR
AU  - Atiyah, Michael F.
TI  - On the Krull-Schmidt theorem with application to sheaves
JO  - Bulletin de la Société Mathématique de France
PY  - 1956
DA  - 1956///
SP  - 307
EP  - 317
VL  - 84
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1475/
UR  - https://zbmath.org/?q=an%3A0072.18101
UR  - https://www.ams.org/mathscinet-getitem?mr=19,172b
UR  - https://doi.org/10.24033/bsmf.1475
DO  - 10.24033/bsmf.1475
LA  - en
ID  - BSMF_1956__84__307_0
ER  - 
%0 Journal Article
%A Atiyah, Michael F.
%T On the Krull-Schmidt theorem with application to sheaves
%J Bulletin de la Société Mathématique de France
%D 1956
%P 307-317
%V 84
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.1475
%R 10.24033/bsmf.1475
%G en
%F BSMF_1956__84__307_0
Atiyah, Michael F. On the Krull-Schmidt theorem with application to sheaves. Bulletin de la Société Mathématique de France, Volume 84 (1956), pp. 307-317. doi : 10.24033/bsmf.1475. http://www.numdam.org/articles/10.24033/bsmf.1475/

[1] D. A. Buchsbaum, Exact categories and duality (Trans. Amer. math., Soc., vol. 80, 1955, p. 1-34). | MR | Zbl

[2] H. Cartan, Idéaux de fonctions analytiques de n variables complexes (Ann. sc. Éc. Norm. Sup., t. 61, 1944, p. 149-198). | Numdam | MR | Zbl

[3] H. Cartan, and S. Eilenberg, Homological algebra (Princeton math. Ser., no 19, 1956). | MR | Zbl

[4] H. Cartan and J.-P. Serre, Un théorème de finitude concernant les variétés analytiques compactes (C. R. Acad. Sc., t. 237, 1953, p. 128-130). | MR | Zbl

[5] S. Eilenberg and S. Maclane, General theory of natural equivalences (Trans. Amer. math. Soc., vol. 58, 1945, p. 231-294). | MR | Zbl

[6] N. Jacobson, Theory of Rings (Amer. math. Soc., Math. Surveys, 1942). | Zbl

[7] J.-P. Serre, Sur la cohomologie des variétés algébriques. (J. Math. pures et appl., t. 35, 1956). | Zbl

[8] J.-P. Serre, Faisceaux algébriques cohérents (Ann. Math., vol. 61, 1955, p. 197-278). | MR | Zbl

[9] H. Zassenhaus, The Theory of Groups, Chelsea, 1949. | MR | Zbl

Cited by Sources: